# SDR DALA2024120211330

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Crown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0681481) WHILE ACCOMPLISHING DVI IAW CC 2330-2031 FOUND SUSPECTED CROWN INNER SKIN DEFECT AT STA 727C+16.5", LBL 12 COMMON TO VIASAT RADOME DOUBLER. ACCOMPLISHED SKIN REPAIR STA 727C+16.5" LBL 12 COMMON TO VIASAT RADOME DOUBLER IAW ERA 622502-14.
